# SDR IPXA2021022265961

- Difficulty date: February 21, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 117,243 hours, 19,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA MAIN DECK ENTRY DOOR AIRFRAME AFT LWR SEAL RETAINER DAMAGED.  INSTALLED MAIN ENTRY DOOR SEAL RETAINER IAW MM 52-11-02.  ESR: IPC 25-21-03.
